# SDR A6WA200540321

- Difficulty date: November 8, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,564 hours, 6,697 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 601R3111357
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB CLIP AT FS 280, LBL 9.0, IS CRACKED IN RADIUS AT TOP OF CLIP CRACK APPROX .5 INCH LONG.  REMOVED AND REPLACED FS 280, LBL 9.0 FLOORBEAM TO BULKHEAD ATTACHMENT ANGLE IAW SRM (OB CLIP).  (K)
